A GENERALIZATION OF NADLERS FIXED POINT THEOREM


Authors

M. ESHAGHI GORDJI - Department of Mathematics, Semnan University, P. O. Box 35195-363, Semnan, Iran.
H. BAGHANI - Department of Mathematics, Semnan University, P. O. Box 35195-363, Semnan, Iran.
H. KHODAEI - Department of Mathematics, Semnan University, P. O. Box 35195-363, Semnan, Iran.
M. RAMEZANI - Department of Mathematics, Semnan University, P. O. Box 35195-363, Semnan, Iran.


Abstract

In this paper, we prove a generalization of Nadler's fixed point theorem [S.B. Nadler Jr., Multi-valued contraction mappings, Pacific J. Math. 30 (1969) 475-487].


Keywords


References

[1] S. Banach, Sure operations dans les ensembles abstraits et leur application aux equations integrales, Fund. Math. 3 (1922) 133-181.
[2] G. E. Hardy and T. D. Rogers, A generalization of a fixed point theorem of Reich, Canad. Math. Bull. 16 (1973), 201-206.
[3] N.B. Nadler Jr., Multi-valued contraction mappings, Pacific J. Math. 30 (1969) 475-488.
[4] S. Reich, Kannan's fixed point theorem, Boll. Un. Mat. Ital. 4 (1971), 1-11.
[5] S. Reich, Fixed points of contractive functions, Boll. Un. Mat. Ital. 5 (1972), 26-42.
[6] I.A. Rus, Generalized Contractions and Applications, Cluj Univercity Press, Cluj-Nappa, 2001.